# SDR USAA951184

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C333701
- Condition: Corroded
- Location: Bs 947-967
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND APPROX 2 INCH BY 10 INCH AREA CORRODED ON SUPPORT AT STATION 947 TO 967 AT LBL 25.  REMOVED AND REPLACED CHANNEL.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
